| Catalog Number |
80085007 |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/05/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
It was reported that the "hand injection kit was primed and checked prior to start of case, but when it was attached to catheter, the syringe started to disconnect." the customer did not report any patient harm as a result of the reported issue.Despite multiple good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
Event or Problem Description
It was reported that the "hand injection kit was primed and checked prior to start of case, but when it was attached to catheter, the syringe started to disconnect." the customer did not report any patient harm as a result of the reported issue.
Additional Manufacturer Narrative
Update to h6: investigation findings.Update to h6: investigation conclusions.Update to h7: remedial action initiated.Update to h9: recall number.